# SDR 2010FA0000483

- Difficulty date: May 18, 2010
- Submitted: May 18, 2010
- Operation: General aviation
- Aircraft: N737PE
- Make and model: Piper PA-34-200
- Aircraft serial: 347450038
- Aircraft time: 13,448 hours
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Bracket
- Part number: 9598000
- Condition: Corroded
- Location: Stabilator
- Part time: 13,448 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT STABILATOR ATTACH BRACKET EXFOLIATED.
